# SDR QMLA2024090520106

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,500 hours, 28,554 cycles
- Engine: Pwa PW206B2
- Engine time: 4,428 hours, 4,894 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Malfunctioned
- Location: Windshield Wiper
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED BURNING FUMES COMMENSURATE WITH WINDSHIELD WIPER MALFUNCTION ON SHORT FINAL TO BASE
